# SDR QXEA2009022700145

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 18,426 hours, 13,559 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT- IN CRUISE 25 MIN OUT OF PDX, STAB CH1 INOP STATUS MSG CAME ON.  5-10 MIN LATER, PITCH FEEL CAUTION MESSAGE ILLUMINATED.  DUE TO RUNWAY LENGTH AT BUR, DIVERTED TO ONT.  LANDING UNEVENTFUL.  C/W FIM TASK 27-31-00-710-802 FAULTS CLEARED, C/W OPERATIONAL TEST IAW AMM TASK 27-31-00-710-802.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
